# SDR 24KM1

- Difficulty date: November 30, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N24KM
- Make and model: Gulstm 500B
- Aircraft serial: 500B1296111
- Aircraft time: 8,756 hours
- Engine: Lyc IO540E1A5
- Engine time: 310 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: 37291001501
- Condition: Cracked
- Location: Turbocharger
- Part time: 303 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK APPROXIMATELY 2.5 INCHES LONG WAS NOTICED IN THE UPPER PORTION OF THE TURBO CHARGER ATTACH BRACKET.  UPON REMOVAL OF FROM THE ENGINE MOUNT NUMEROUS CRACKS WERE NOTED RUNNING ALONG WELDS AND THROUGHOUT THE ENTIRE ASSEMBLY.  SUBSEQUENT REMOVAL OF THE TURBO MOUNTING ASSEMBLY ON THE RIGHT ENGINE REVEALED CRACKS IN MANY OF THE SAME AREAS.  THE CRACKS ARE DIFFICULT TO DETECT UNLESS THE ASSEMBLY IS REMOVED FROM THE ENGINE MOUNT.  BOTH UNITS HAVE 303.5 HOURS SINCE NEW.  PICTURES OF THESE UNITS ARE AVAILABLE AT YOUR REQUEST.
